# SDR AALA202507259027

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 34,539 hours, 11,596 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED LANDING GEAR DOORS NOT CLOSED ECAM DISPLAYED AT GEAR UP. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND RECYCLED THE LANDING GEAR WHICH CLEARED THE ECAM MESSAGE. MAINTENANCE ACCOMPLISHED A BITE CHECK AND NOTED A FAULT MESSAGE FOR THE NOSE LANDING GEAR EXTENSION PROXIMITY SENSOR TARGET 25GA. REPLACED PROXIMITY SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-73 WITH NO FAULTS NOTED.
